| Model Number |
PU-621R |
| Medical Device Problem Codes |
Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that this central nurse's station (cns) is not launching the cns software.According to the customer, the cns was sitting at the blue windows desktop.The customer attempted to launch the software manually from the desktop and an error message not in english appeared.The customer rebooted the cns; however, the issue remained.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 i called robert to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for robert to call me back with this information.Attempt # 3: 01/16/2026 i called robert to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for robert to call me back with this information.
Event or Problem Description
The customer reported that this central nurse's station (cns) is not launching the cns software.There was no patient injury reported.